MathSciNet Relay Station
MathSciNet bibliographic data
MR450475 (56 #8769) 26A84 (34B99)
Everitt, W. N.; Jones, D. S. On an integral inequality. Proc. Roy. Soc. London Ser. A 357 (1977), no. 1690, 271–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement